# SDR AALA202305093894

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 16,498 hours, 6,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659733
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR 1L LOOSE. ADJUSTED GIRT BAR BRACKET IN ACCORDANCE WITH AMM 25-61-00. OPERATION CHECKS OKAY.
